toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Tronci, Enrico doi  openurl
  Title Defining Data Structures via Böhm-Out Type Journal Article
  Year 1995 Publication J. Funct. Program. Abbreviated Journal  
  Volume 5 Issue 1 Pages 51-64  
  Abstract (up) We show that any recursively enumerable subset of a data structure can be regarded as the solution set to a B??hm-out problem.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved yes  
  Call Number Sapienza @ mari @ jfp95 Serial 57  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: